zbMATH — the first resource for mathematics

Robust \(H_\infty\) finite-time control for discrete-time polytopic uncertain switched linear systems. (English) Zbl 1388.93035
Summary: In this paper, the problem of the robust \(H_\infty\) finite-time control is investigated for discrete-time polytopic uncertain switched linear systems. The parameter-dependent switched Lyapunov function approach is used to derive sufficient conditions that guarantee the systems to be robust \(H_\infty\) finite-time bounded in terms of Linear Matrix Inequalities (LMIs). A striking feature is the use of scalar parameter that leads to LMI conditions that are less conservative than those of previously published conditions. Consequently, the reduced bound of the state trajectory and disturbance attenuation level can be obtained by searching for the optimal scalar value within a certain bound and solving a convex optimization problem. Furthermore, a new robust \(H_\infty\) finite-time state-feedback controller is designed based on the proposed conditions. A numerical example is given to demonstrate the effectiveness of the proposed method.

93B36 \(H^\infty\)-control
93B35 Sensitivity (robustness)
93C55 Discrete-time control/observation systems
93C41 Control/observation systems with incomplete information
93C05 Linear systems in control theory
Full Text: DOI
[1] Liberzon, D., (Switching in Systems and Control, Systems & Control, (2003), Birkhauser Boston, MA) · Zbl 1036.93001
[2] Liberzon, D.; Morse, A. S., Basic problems in stability and design of switched systems, IEEE Control Syst. Mag., 19, 5, 59-70, (1999) · Zbl 1384.93064
[3] Leith, D. J.; Shorten, R. N.; Leithead, W. E.; Mason, O.; Curran, P., Issues in the design of switched linear control systems: A benchmark study, Internat. J. Adapt. Control Signal Process., 17, 2, 103-118, (2003) · Zbl 1016.93026
[4] Zhang, W.-A.; Yu, L., Stability analysis for discrete-time switched time-delay systems, Automatica, 45, 10, 2265-2271, (2009) · Zbl 1179.93145
[5] Kundu, A.; Chatterjee, D., On stability of discrete-time switched systems, Nonlinear Anal.-Hybrid Syst., (2016)
[6] Amato, F.; Ariola, M.; Dorato, P., Finite-time control of linear systems subject to parametric uncertainties and disturbances, Automatica, 37, 9, 1459-1463, (2001) · Zbl 0983.93060
[7] Amato, F.; Ariola, M., Finite-time control of discrete-time linear systems, IEEE Trans. Automat. Control, 50, 5, 724-729, (2005) · Zbl 1365.93182
[8] Zhang, L. X.; Wang, S.; Karimi, H. R.; Jasra, A., Robust finite-time control of switched linear systems and application to a class of servomechanism systems, IEEE-ASME Trans. Mechatronics, 20, 5, 2476-2485, (2015)
[9] Wang, S.; Zeng, M.; Park, J. H.; Zhang, L. X.; Hayat, T.; Alsaedi, A., Finite-time control for networked switched linear systems with an event-driven communication approach, Internat. J. Systems Sci., 48, 2, 236-246, (2017) · Zbl 1359.93281
[10] Ali, M. S.; Saravanan, S., Robust finite-time \(H_\infty\) control for a class of uncertain switched neural networks of neutral-type with distributed time varying delays, Neurocomputing, 177, 12, 454-468, (2016)
[11] Ali, M. S.; Saravanan, S.; Cao, J., Finite-time boundedness, \(L_2\)-gain analysis and control of Markovian jump switched neural networks with additive time-varying delays, Nonlinear Anal.-Hybrid Syst., 23, Supplement C, 27-43, (2017) · Zbl 1351.93162
[12] H.B. Du, X.Z. Lin, S.H. Li, Finite-time stability and stabilization of switched linear systems, in: Proceedings of the 48th IEEE Conference on Decision and Control, 2009 Held Jointly with the 2009 28th Chinese Control Conference, CDC/CCC 2009, 2009, pp. 1938-1943. URL <Go to ISI>://WOS:000336893602071. http://dx.doi.org/10.1109/Cdc.2009.5399646.
[13] Xiang, W.; Xiao, J., \(H_\infty\) finite-time control for switched nonlinear discrete-time systems with norm-bounded disturbance, J. Franklin Inst., 348, 2, 331-352, (2011) · Zbl 1214.93043
[14] Song, H.; Yu, L.; Zhang, D.; Zhang, W.-A., Finite-time \(H_\infty\) control for a class of discrete-time switched time-delay systems with quantized feedback, Commun. Nonlinear Sci. Numer. Simul., 17, 12, 4802-4814, (2012) · Zbl 1263.93072
[15] Wang, R.; Xing, J.; Wang, P.; Yang, Q.; Xiang, Z., Finite-time stabilization for discrete-time switched stochastic linear systems under asynchronous switching, Trans. Inst. Meas. Control, 36, 5, 588-599, (2013)
[16] Liu, H.; Shen, Y.; Zhao, X. D., Asynchronous finite-time \(H_\infty\) control for switched linear systems via mode-dependent dynamic state-feedback, Nonlinear Anal.-Hybrid Syst., 8, 109-120, (2013) · Zbl 1258.93055
[17] Zong, G.; Wang, R.; Zheng, W.; Hou, L., Finite-time \(H_\infty\) control for discrete-time switched nonlinear systems with time delay, Internat. J. Robust Nonlinear Control, 25, 6, 914-936, (2015) · Zbl 1309.93057
[18] Liu, A.; Yu, L.; Zhang, D.; Zhang, W.-A., Finite-time \(H_\infty\) control for discrete-time genetic regulatory networks with random delays and partly unknown transition probabilities, J. Franklin Inst., 350, 7, 1944-1961, (2013) · Zbl 1392.93051
[19] Deaecto, G. S.; Bolzern, P.; Galbusera, L.; Geromel, J. C., \(H_2\) and \(H_\infty\) control of time-varying delay switched linear systems with application to sampled-data control, Nonlinear Anal.-Hybrid Syst., 22, 43-54, (2016) · Zbl 1344.93041
[20] Lin, X.; Du, H.; Li, S.; Zou, Y., Finite-time boundedness and finite-time \(L_2\) gain analysis of discrete-time switched linear systems with average Dwell time, J. Franklin Inst., 350, 4, 911-928, (2013) · Zbl 1281.93062
[21] Ma, Y.; Fu, L.; Jing, Y.; Zhang, Q., Finite-time \(H_\infty\) control for a class of discrete-time switched singular time-delay systems subject to actuator saturation, Appl. Math. Comput., 261, 264-283, (2015) · Zbl 1410.93074
[22] He, Y.; Wu, M.; She, J. H., Improved bounded-real-lemma representation and \(H_\infty\) control of systems with polytopic uncertainties, IEEE Trans. Circuits Syst. II-Express Briefs, 52, 7, 380-383, (2005)
[23] Karimi, A.; Khatibi, H.; Longchamp, R., Robust control of polytopic systems by convex optimization, Automatica, 43, 8, 1395-1402, (2007) · Zbl 1130.93339
[24] Long, F.; Fei, S. M.; Fu, Z. M.; Zheng, S. Y.; Wei, W., \(H_\infty\) control and quadratic stabilization of switched linear systems with linear fractional uncertainties via output feedback, Nonlinear Anal.-Hybrid Syst., 2, 1, 18-27, (2008) · Zbl 1157.93365
[25] Ahmadi, A. A.; Jungers, R. M., Lower bounds on complexity of Lyapunov functions for switched linear systems, Nonlinear Anal.-Hybrid Syst., 21, 118-129, (2016) · Zbl 1382.93028
[26] Li, H. Z.; Fu, M. Y., A linear matrix inequality approach to robust \(H_\infty\) filtering, IEEE Trans. Signal Process., 45, 9, 2338-2350, (1997)
[27] Jin, S. H.; Park, J. B., Robust \(H_\infty\) filtering for polytopic uncertain systems via convex optimisation, IEE Proc.-Control Theory Appl., 148, 1, 55-59, (2001)
[28] Daafouz, J.; Riedinger, P.; Iung, C., Stability analysis and control synthesis for switched systems: a switched Lyapunov function approach, IEEE Trans. Automat. Control, 47, 11, 1883-1887, (2002) · Zbl 1364.93559
[29] Lee, K. H.; Huang, B., Robust \(H_2\) optimal filtering for continuous-time stochastic systems with polytopic parameter uncertainty, Automatica, 44, 10, 2686-2690, (2008) · Zbl 1155.93436
[30] Dong, J. X.; Yang, G. H., Robust static output feedback control synthesis for linear continuous systems with polytopic uncertainties, Automatica, 49, 6, 1821-1829, (2013) · Zbl 1360.93244
[31] Chang, X. H.; Park, J. H.; Tang, Z., New approach to \(H_\infty\) filtering for discrete-time systems with polytopic uncertainties, Signal Process., 113, 147-158, (2015)
[32] Hou, L. L.; Zong, G. D.; Wu, Y. Q., Observer-based finite-time exponential \(l_2 - l_\infty\) control for discrete-time switched delay systems with uncertainties, Trans. Inst. Meas. Control, 35, 3, 310-320, (2013)
[33] H.S. Vieira, R.C.L.F. Oliveira, P.L.D. Peres, Robust stabilization and \(H_\infty\) control by means of state-feedback for polytopic linear systems using LMIs and scalar searches, in: 2015 American Control Conference, 2015, ACC, pp. 5966-5973. URL <Go to ISI>://WOS:000370259206013.
[34] de Oliveira, M. C.; Bernussou, J.; Geromel, J. C., A new discrete-time robust stability conditions, Systems Control Lett., 37, 4, 261-265, (1999) · Zbl 0948.93058
[35] Boyd, S. P.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., (Linear Matrix Inequalities in System and Control Theory, Linear Matrix Inequalities in System and Control Theory, (1994), SIAM Philadelphia), URL http://epubs.siam.org/doi/abs/10.1137/1.9781611970777 · Zbl 0816.93004
[36] Xie, L. H.; Lu, L. L.; Zhang, D.; Zhang, H. S., Improved robust \(H_2\) and \(H_\infty\) filtering for uncertain discrete-time systems, Automatica, 40, 5, 873-880, (2004) · Zbl 1050.93072
[37] Lagarias, J. C.; Reeds, J. A.; Wright, M. H.; Wright, P. E., Convergence properties of the Nelder-Mead simplex method in low dimensions, SIAM J. Optim., 9, 1, 112-147, (1998) · Zbl 1005.90056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.